Series expansions for the incomplete Lipschitz-Hankel integral Ye0(1, z)

Mehdi M. Mechaik, Steven L. Dvorak

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


Three series expansions are derived for the incomplete Lipschitz-Hankel integral Ye0(a, z) for complex-valued a and z. Two novel expansions are obtained by using contour integration techniques to evaluate the inverse Laplace transform representation for Ye0(a, z). A third expansion is obtained by replacing the Neumann function by its Neumann series representation and integrating the resulting terms. An algorithm is outlined which chooses the most efficient expansion for given values of a and z. Comparisons of numerical results for these series expansions with those obtained by using numerical integration routines show that the expansions are very efficient and yield accurate results even for values of a and z for which numerical integration fails to converge. The integral representations for Ye0(a, z) obtained in this paper are combined with previously obtained integral representations for Je0(a, z) to derive integral representations for He0(1)(a, z) and He0(2)(a, z) Recurrence relations can be used to efficiently compute higher-order incomplete Lipschitz-Hankel integrals and to find integral representations and series expansions for these special functions and many other related functions.

Original languageEnglish (US)
Pages (from-to)409-422
Number of pages14
JournalRadio Science
Issue number2
StatePublished - 1996

ASJC Scopus subject areas

  • Condensed Matter Physics
  • General Earth and Planetary Sciences
  • Electrical and Electronic Engineering


Dive into the research topics of 'Series expansions for the incomplete Lipschitz-Hankel integral Ye0(1, z)'. Together they form a unique fingerprint.

Cite this